MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM ICY CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION ZOLL IVTM ICY CATHETER; CENTRAL VENOUS CATHETER
Model Number IC-3893
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
The start-up kit (suk) (lot #172206) was connected to the thermogard xp ivtm system, and priming was performed to initiate the ivtm therapy for a (b)(6)-year-old female patient (weight - (b)(6) lbs.).An icy catheter (lot #unknown) was used for the ivtm therapy.After an unknown period, the thermogard xp ivtm system (sn unknown) generated an air trap alarm, and many air bubbles were noted in the suk air trap.The user observed an empty saline bag and blood tinge on the suk tubing, indicating a potential catheter leak.The customer discarded the catheter and the suk.No consequences or impact to the patient.The customer provided no further information.For the above-reported event, zoll received medwatch report # (b)(4) on (b)(6) 2022.Please see the following related mfr report: mfr 3010617000-2022-00241 for the thermogard xp ivtm system.
 
Additional Manufacturer Narrative
The catheter involved in the reported complaint will not be returned for investigation because the customer has disposed of it.Therefore, a physical investigation could not be performed, and the root cause could not be determined.
 
Additional Manufacturer Narrative
 
Event or Problem Description
The start-up kit (suk) (lot #172206) was connected to the thermogard xp ivtm system, and priming was performed to initiate the ivtm therapy for a (b)(6)-year-old female patient (weight - (b)(6)).An icy catheter (lot #unknown) was used for the ivtm therapy.After an unknown period, the thermogard xp ivtm system (sn unknown) generated an air trap alarm, and many air bubbles were noted in the suk air trap.The user observed an empty saline bag and blood tinge on the suk tubing, indicating a potential catheter leak.The customer discarded the catheter and the suk.No consequences or impact to the patient.The customer provided no further information.For the above-reported event, zoll received medwatch report # (b)(4) on (b)(6) 2022.Please see the following related mfr report: mfr 3010617000-2022-00241 for the thermogard xp ivtm system.

Brand Name
ZOLL IVTM ICY CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave.
san jose, CA 95131
4084192922
MDR Report Key13609184
Report Number3010617000-2022-00192
Device Sequence Number20292051
Product Code NCX
UDI-Device Identifier00849111075237
UDI-Public00849111075237
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIC-3893
Device Catalogue Number8700-0782-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2022
Initial Report FDA Received Date02/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale
Patient Weight106 KG
Patient RaceBlack Or African American